Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Aviva

Does hair shedding caused by Spiro stop? Please help

Recommended Posts

Hi guys, about 6months into Spiro it finally started working and my acne cleared, but my hair started shedding like CRAZY and I'm losing my hair (it comes out with the bulb). Has anyone experienced this? Is it temporary? Please help it's the only treatment that worked after Accutane relapse and I'd be devastated to lose it....

Link to comment
Share on other sites

On 10/29/2018 at 7:56 PM, Aviva said:

Hi guys, about 6months into Spiro it finally started working and my acne cleared, but my hair started shedding like CRAZY and I'm losing my hair (it comes out with the bulb). Has anyone experienced this? Is it temporary? Please help it's the only treatment that worked after Accutane relapse and I'd be devastated to lose it....

I wish it were temporary. I stopped in June 2018 after taking 100mg for six months and I'm still shedding. I'm so sorry this happened. Wish I never freaking touched spiro.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×